# SDR 211004001

- Difficulty date: June 16, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N192AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53192
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HANDLE CUTOUT CRACKED AND DEFORMED.  C/A:  INSTALLED REPAIR SCUFF PLATE FOR FORWARD CARGO DOOR HANDLE CUTOUT IAW SRM.  (NR 27205)
